MathSciNet Relay Station
MathSciNet bibliographic data
MR3069381 60B20 (05Cxx 46Lxx 60E07 60F05)
Benaych-Georges, Florent; Cabanal-Duvillard, Thierry Marčenko-Pastur theorem and Bercovici-Pata bijections for heavy-tailed or localized vectors. ALEA Lat. Am. J. Probab. Math. Stat. 9 (2012), no. 2, 685–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement